MathSciNet Relay Station
MathSciNet bibliographic data
MR1714876 62F12 (62M10)
Bai, Z. D.; Kundu, Debasis; Mitra, Amit A note on the consistency of multidimensional exponential signals. Sankhyā Ser. A 61 (1999), no. 2, 270–275.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement